# SDR WRLA2009049

- Difficulty date: February 7, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 533 L33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND SUPPORT CRACKED BETWEEN LT FWD AND AFT AIR CONDITIONING BAYS AT STA Y =533 L33L.  REF EGAT N/R U05004.  REPAIRED CRACKED SUPPORT AT LEFT AND AFT AIR CONDITIONING BAY IAW SRM VOL I 53-00-01 FIG 3 REV 40.
